Doctor insights on:
What Herbs Are Best For Facial Flushing
It requires medcheck: Flushing of the face and chest occurs in a condition called carcinoid syndrome. But it is usually accompanied by frequent Diarrhea. How are your bowel movements?. if you are having any other symptoms besides redness you should go see your doctor for his/her assessment and physical examination and check your liver. ...Read more
It's possible, yes: Norco (hydrocodone and acetaminophen) is a hydrocodone/acetaminophen combination. The hydrocodone is the opiate portion which metabolizes into morphine in the body. Both compounds (hydrocodone and morphine) are known to cause histamine release from cells that reside in your skin, called mast cells. They are also responsible for allergic reactions that cause skin itching and redness. ...Read moreSee 1 more doctor answer
My husband has had a fever, facial flushing, and body aches on and off for three weeks. What could this be?
It could be time...: to get him to a physician, UC clinic or ER for evaluation and treatment- why would either of you wait 3 weeks and then write an online question: get medical attention-TODAY! ...Read more
I'm 18 and experience hot flashes and facial flushing every night. No doctor I have seen has any answers. What could this be?
Please see: Please see your dermatologist for evaluation and to discuss treatment options. ...Read more
I get night time facial flushing and palpitations last few minutes to hour 61yrs thru menopause is it carcinoid syndrome?
I have what appears to be chronic urticaria. Also get occasional warm facial flushing. How dangerous is this condition? Is anaphylaxis likely?Worried.
Will increasing dosages of salbutamol and symbicort (budesonide and formoterol) cause facial flushing. ?
I am experiencing skin redness on inside of both forearms-with a rash that sometimes pops up. Facial flushing. ?
Random dizzy spells, facial flushing, and general fatigue. What could be going on? Do i need to do something about it?
Got cortisone shot in knee. Within hours had headache and very uncomfortable facial flushing. Reaction? What helps relieve symptoms?
With carcinoid syndrome is flushing constant and is diarrhea and pain present. I have facial flushing +palpitations menopause 9 yrs ago ?
It's episodic: Carcinoid syndrome causes episodic flushing, diarrhea, and palpitations. Other things can cause these symptoms and you mention one of them-- menopause. I notice you have asthma, and if you use albuterol inhalers they can definitely cause those symptoms. Steroids like Prednisone can also cause this, as can anxiety, dumping syndrome, and a host of other things. See a doc to get this sorted out! ...Read more
What could cause chronic and daily episodes of facial flushing (skin hot and painful but only a little red) with a mild fever (~99.5) and nausea?
99.5: Time to see your primary doctor!Get a more detailed answer ›
Prescribed pred for poss.Pinched nerve in neck & inject. Toradol have been experiencing: facial flushing, headache should I go to er? Worried
Drug effects: Prednisone & other steroids commonly cause headache, flushing, even acne-like rashes (as well as other not so nice reactions). Neither Prednisone nor toradol are desirable as long term treatment of spinal problems or pinched nerves (with rare exceptions such as ankylosing spondylitis resistant to other therapies). ...Read more
Severe h/a & nausea exiting camper. 8 hr later (slept at home) -slurred speech, unbalanced, blurred vision, facial flushing, fuzzy thinking. Dx?
- Talk to a doctor live online for free
- What is the best treatment for facial flushing?
- What is facial flushing?
- Facial flushing
- Ask a doctor a question free online
- What facial products are the best for aging?
- What is the best treatment for facial grimacing?
- What is the best treatment for facial tics?
- What is the best treatment for facial swelling?
- Talk to a dermatologist online